# SDR SWAA2022101282944

- Difficulty date: September 18, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: 115A37589
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT STRUCTURE OF ACCESS PANEL 561AB AT LT WING 2022-510724 /
